MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 20MM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMA STAB+ INS 20MM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2754
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a tka on (b)(6) 2019 which became infected.On (b)(6) 2019 he had all implants removed and a spacer placed.The spacer was a femur implant and insert cemented into place.The spacer was placed and a tc3 revision knee was placed.Doi: (b)(6) 2019.Dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA STAB+ INS 20MM SZ5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9591182
Report Number1818910-2020-01865
Device Sequence Number2473894
Product Code JWH
UDI-Device Identifier10603295244356
UDI-Public10603295244356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2754
Device Catalogue Number962754
Device Lot NumberHH2873
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight115